# SDR HEEA062873

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624811
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS SIGNAL INTERMITTENT.
